# SDR SWAA075320

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 17,577 hours, 9,835 cycles
- Engine: Cfmint CFM567B22
- Engine time: 24,518 hours, 14,034 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 889231
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUT DOWN/DECLARED, EMERGENCY/AIR TURNBACK.  NR 1 ENGINE SEIZED AT 22,000 FT.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
